# SDR QXEA2022032800130

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,745 hours, 34,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BC50390106
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TYPE II/III EMERGENCY DOOR (FRONT RIGHT) "EXIT SIGN DETACHED. REMOVED FROM SERVICE. RESECURED TYPE II/III EMERGENCY DOOR "EXIT" SIGN AS NECESSARY. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
